# SDR GTIA9700379

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 3922841559
- Condition: Broken
- Location: Lt Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 420 - LEFT INBD FLAP MOVEABLE VAN CABLE 168A, FOUND BROKEN.  REMOVED AND REPLACED LEFT INBOARD FLAP MOVEABLE VANE CABLE IAW MM 37-51-2.  RIGGED/ADJUST TEST ALSO IAW MM 27-51-2.  (M)
